# SDR DALA1105530912

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 61,378 hours, 48,075 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrigged
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND L2 DOOR GIRT BAR LANYARD ROUTED WRONG. MX REROUTED GIRT BAR LANYARD ON L2  DOOR.  OK FOR SERVICE. (2011-D0093)
